# SDR USAA960293

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48034
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb Channel
- Part number: 5930583183
- Condition: Cracked
- Location: Rt Mlg Door
- Part time: 37,712 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q-3/C-5 CHECK INSPECTION, FOUND 3.5 INCH CRACK IN FORWARD UPPER CORNER OF DOOR FRAME IN DOOR JAM 'Z' CHANNEL.  RIGHT INBOARD GEAR DOOR.  INSTALLED DOUBLERS J060200-52 AND -54 PER SRM 52-05 FIG 28.  (M)
